# SDR SWAA2021111527523

- Difficulty date: October 6, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 242VF HAS A PULLED THROUGH INSERT ON THE O/B EDGE ; / [01] DUE TO EXTENT OF DAMAGE TO FLOOR PANEL 242VF; REPLACED PANEL IAW SRM 51-10-02-0G-0 PARA 9A(1) AND AIPC 53-21-00-26 ITEM 225.; [02] FLOORBOARD REPLACED. JOB COMPLETE.
